MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose¿ ProStyle¿; Device, Hemostasis, Vascular
Model Number 12773-03
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that suture placement in the right common femoral artery using a prostyle device using the pre-close technique via a 6f sheath hole prior to a transcatheter aortic valve replacement (tavr) interventional procedure.The sutures of two prostyle devices were successfully placed.The sheath was upsized to a 16f sheath, and the tavr procedure was completed.Reportedly post procedure, during knot advancement of the second device suture, a frayed suture was noted.The suture break ultimately occurred after the frayed suture while tightening the knot.The first pre-placed suture worked as intended and achieved hemostasis.There was no reported adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the reported suture separation and frayed suture could not be determined.Factors that may contribute to suture separation during knot advancement include, but are not limited to, user technique (tensioning angle not coaxial) or suture/ nick damage.Factors that may contribute to frayed suture include, but are not limited to, an interaction of the device with patient anatomy where the suture got pushed over the posterior side of the guide tube edge as it tract during deployment or suture snag during harvest.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Perclose¿ ProStyle¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50869249
Report Number2024168-2026-03662
Device Sequence Number10674003
Product Code MGB
UDI-Device Identifier08717648235184
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12773-03
Device Catalogue Number12773-03
Device Lot Number6051343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Closure Device: ProStyle
Patient SexUnknown